MAUDE Adverse Event Report: ACCUTRON INC. FLOWMETER, CM

ACCUTRON INC. FLOWMETER, CM
Model Number 31970
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 06/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Report of patient getting sick.
 
Additional Manufacturer Narrative
Flowmeter was returned to manufacturer.Manufacturer could not duplicate reported problem.Flowmeter meets specifications.

Brand Name
FLOWMETER, CM
Common Device Name
FLOWMETER
Manufacturer (Section D)
ACCUTRON INC.
1733 west parkside ln.
phoenix AZ 85027
Manufacturer (Section G)
ACCUTRON INC.
1733 west parkside ln.
phoenix AZ 85027
Manufacturer Contact
stephanie wasielewski
1733 west parkside ln.
phoenix, AZ 85027
8472574500
MDR Report Key22344897
Report Number2020813-2025-00004
Device Sequence Number4772607
Product Code BSZ
UDI-Device Identifier00813830021141
UDI-Public(01)00813830021141
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970163
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number31970
Device Catalogue Number31970
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown